Publication detail

Parametrizable relations on hypergroups determined by quasi-orders

CHVALINA, J.

Original Title

Parametrizable relations on hypergroups determined by quasi-orders

English Title

Parametrizable relations on hypergroups determined by quasi-orders

Type

journal article - other

Language

en

Released

01.01.1998

ISBN

80-7040-329-2

Year of study

1998

Number

6

Pages from

22

Pages to

32

Pages count

11

Documents

BibTex


@article{BUT40226,
  author="Jan {Chvalina}",
  title="Parametrizable relations on hypergroups determined by quasi-orders",
  chapter="40226",
  journal="Department of Mathematics, Report series,
University of South Bohemia",
  number="6",
  volume="1998",
  year="1998",
  month="january",
  pages="22",
  type="journal article - other"
}